# SDR SWIA201436045

- Difficulty date: January 17, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 27,375 hours, 22,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Paint
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

EXCESSIVE RIGHT ROLL WITH FLAPS 45.  REQUIRES APPROXIMATELY 65% LT WING DOWN TRIM.  FLT 5591 INSPECTED ALL FLAP PANELS & FOUND NO DEFECTS.  VERIFIED FLAP RIGGING GOOD.  INSPECTED AILERONS, FOUND NO DEFECTS.  ALL SPOILER PANELS STOW COMPLETELY AS REQUIRED.  SANDED DOWN & BLENDED SLIGHT PAINT RIDGES ON LT OTBD FLAP LE.  FUNCTIONAL FLIGHT PASSED.
